Stochastic equations with discontinuous jump functions

A. V. Logachov, S. Ya Makhno

Research output: Contribution to journalArticlepeer-review


In the present article, we consider a stochastic differential equation that contains an integral with respect to a Poisson measure but avoids the diffusion term. The integrand need not be continuous. We introduce a definition of a solution and prove the existence and uniqueness theorems.

Original languageEnglish
Pages (from-to)263-273
Number of pages11
JournalSiberian Advances in Mathematics
Issue number4
Publication statusPublished - 1 Oct 2017


  • differential inclusions
  • Poisson measure
  • stochastic differential equation

Fingerprint Dive into the research topics of 'Stochastic equations with discontinuous jump functions'. Together they form a unique fingerprint.

Cite this